# SDR SIMA200433605

- Difficulty date: November 30, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED THE AFT EMERGENCY PROXIMITY LIGHT WENT OUT AFTER 10 SECONDS.  COULD NOT DUPLICATE DISCREPANCY.  PERFORMED EMERGENCY LIGHTS SYSTEM OPERATIONAL TEST IAW MM.  NO DEFECTS NOTED AT THIS TIME.  (SW21200501343)
